# SDR 2006UALA00930

- Difficulty date: May 11, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,843 hours, 28,041 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 378
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR SKIN FOUND TO BE CRACKED AT AFT CENTER LINE OF E/E COOLING EXHAUST CUTOUT BS 378 WL 148.
